# SDR DALA2016051704022

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L-2 DOOR LOWER GATE UPPER AND LOWER EDGES HAVE PITTING CORROSION MULTIPLE SPOTS, JC-27.  REMOVED CORROSION AT L-2 DOOR LWR GATE UPPER AND LOWER EDGES IAW SRM 52-10-02, FI1, CHECKED ALLOWABLE DAMAGE FOUND TO BE OUT OF LIMITS.  R & R L-2 DOOR LOWER GATE IAW AMM 52-11-38-004-001, 52-11-38-404-009, ADJUSTMENT, ACCOMPLISHED ON CARD NR 52-11-9001-2L.
